BibTeX record journals/moc/ChenLAT12

download as .bib file

@article{DBLP:journals/moc/ChenLAT12,
  author    = {Chang{-}Ming Chen and
               Fawang Liu and
               Vo Anh and
               Ian W. Turner},
  title     = {Numerical methods for solving a two-dimensional variable-order anomalous
               subdiffusion equation},
  journal   = {Math. Comput.},
  volume    = {81},
  number    = {277},
  pages     = {345--366},
  year      = {2012},
  url       = {https://doi.org/10.1090/S0025-5718-2011-02447-6},
  doi       = {10.1090/S0025-5718-2011-02447-6},
  timestamp = {Wed, 14 Jun 2017 20:37:01 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/ChenLAT12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics